# SDR ASAA2017022719960

- Difficulty date: February 27, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,127 hours, 5,613 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F04555
- Condition: Intermittent
- Location: Window Heat
- Part time: 17,193 hours, 5,640 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

P5-9 WINDOW & PITOT HEAT MODULE HAD A HISTORY WITH LEFT FORWARD WINDOW OVERHEAT LIGHT ON WITH SWITCH IN OFF.  ACFT GROUNDED.  REMOVED AND REPLACED WINDOW & PITOT HEAT MODULE (P5-9). OPS CHECKED GOOD, IAW AMM 30-41-41.
